Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 40, NWS Mobile, AL

September 23, 2008

NWS Mobile, AL issued this small craft advisory at Sep 23, 2008, 2:34 PM CDT. It took effect at Sep 23, 2008, 7:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2008, 2:34 PM CDT (19:34 UTC)
In effect from
Sep 23, 2008, 7:00 PM CDT
Expired
Sep 24, 2008, 2:43 PM CDT
In force
20 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WHUS74 KMOB 231934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE SEP 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT WEDNESDAY...

.THE COMBINATION OF A HIGH PRESSURE RIDGE TO THE NORTH OF THE MARINE
AREA AND A DEVELOPING LOW PRESSURE CENTER OFF THE CAROLINA COAST
WILL RESULT IN A STRONG NORTHEASTERLY WIND FLOW OVER THE GULF COASTAL
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE BEGINNING TONIGHT
AND CONTINUING THROUGH WEDNESDAY.

GMZ650-655-670-675-240345-
/O.NEW.KMOB.SC.Y.0040.080924T0000Z-080925T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
234 PM CDT TUE SEP 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
WEDNESDAY. 

THE COMBINATION OF A HIGH PRESSURE RIDGE TO THE NORTH OF THE MARINE
AREA AND A DEVELOPING LOW PRESSURE CENTER OFF THE CAROLINA COAST
WILL RESULT IN A STRONG NORTHEASTERLY WIND FLOW OVER THE GULF COASTAL
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE BEGINNING TONIGHT
AND CONTINUING THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
817 
WHUS74 KMOB 240332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT TUE SEP 23 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

.THE COMBINATION OF A HIGH PRESSURE RIDGE TO THE NORTH OF THE MARINE
AREA AND A DEVELOPING LOW PRESSURE CENTER OFF THE CAROLINA COAST WILL
RESULT IN A STRONG NORTHEASTERLY WIND FLOW OVER THE GULF COASTAL
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE BEGINNING TONIGHT
AND CONTINUING THROUGH WEDNESDAY.

GMZ650-655-670-675-241145-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-080925T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1032 PM CDT TUE SEP 23 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

THE COMBINATION OF A HIGH PRESSURE RIDGE TO THE NORTH OF THE MARINE
AREA AND A DEVELOPING LOW PRESSURE CENTER OFF THE CAROLINA COAST WILL
RESULT IN A STRONG NORTHEASTERLY WIND FLOW OVER THE GULF COASTAL
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE BEGINNING TONIGHT
AND CONTINUING THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
076 
WHUS74 KMOB 240924
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT WED SEP 24 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

.A RIDGE OF HIGH PRESSURE OVER THE EASTERN STATES WILL GRADUALLY
WEAKEN THROUGH THURSDAY WITH STRONG NORTHEASTERLY WINDS OVER THE
MARINE AREA GRADUALLY SUBSIDING.

GMZ630-241500-
/O.EXB.KMOB.SC.Y.0040.000000T0000Z-080924T1500Z/
MOBILE BAY-
424 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY MID
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-241700-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-080924T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
424 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CDT TODAY. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY
MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
517 
WHUS74 KMOB 241201
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
701 AM CDT WED SEP 24 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM FOR MOBILE
BAY AND UNTIL NOON FOR THE REMAINDER OF THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS...

.A RIDGE OF HIGH PRESSURE OVER THE EASTERN STATES WILL GRADUALLY
WEAKEN THROUGH THURSDAY WITH STRONG NORTHEASTERLY WINDS OVER THE
MARINE AREA GRADUALLY SUBSIDING.

GMZ650-655-670-675-241700-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-080924T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
701 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY
MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-241500-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-080924T1500Z/
MOBILE BAY-
701 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS BY
MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
477 
WHUS74 KMOB 241506
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CDT WED SEP 24 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FOR  ALABAMA
AND NORTHWEST FLORIDA COASTAL WATERS...

.A RIDGE OF HIGH PRESSURE OVER THE EASTERN STATES WILL GRADUALLY
WEAKEN THROUGH THURSDAY WITH STRONG NORTHEASTERLY WINDS OVER THE
MARINE AREA GRADUALLY SUBSIDING.

GMZ630-241615-
/O.EXP.KMOB.SC.Y.0040.000000T0000Z-080924T1500Z/
MOBILE BAY-
1006 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE FALLEN
BELOW SMALL CRAFT CRITERIA.

$$

GMZ650-655-670-675-241700-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-080924T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1006 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS INTO
THE EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
567 
WHUS74 KMOB 241643
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1143 AM CDT WED SEP 24 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FOR 
ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS...

.A RIDGE OF HIGH PRESSURE OVER THE EASTERN STATES WILL GRADUALLY
WEAKEN THROUGH THURSDAY WITH STRONG NORTHEASTERLY WINDS OVER THE
MARINE AREA GRADUALLY SUBSIDING.

GMZ650-655-670-675-242100-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-080924T2100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1143 AM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS
THROUGH THE AFTERNOON...WITH SEAS OF 5 FEET NEAR SHORE TO AROUND 8
FEET WELL OFFSHORE CONTINUING TO SETTLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHUS74 KMOB 241943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
243 PM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY FOR ALABAMA AND WESTERN FLORIDA PANHANDLE
COASTAL WATERS HAS BEEN CANCELLED...

.WINDS AND SEAS OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL
WATERS HAVE EASED BELOW SMALL CRAFT ADVISORY LEVELS.

GMZ650-655-670-675-242045-
/O.CAN.KMOB.SC.Y.0040.000000T0000Z-080924T2100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
243 PM CDT WED SEP 24 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL
WATERS HAVE EASED BELOW SMALL CRAFT ADVISORY LEVELS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 3:15 AM CDT, 11 hours 19 minutes earlier.

Area forecast discussion, Sep 23, 3:15 AM CDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
315 AM CDT TUE SEP 23 2008

.SHORT TERM (TODAY AND TONIGHT)...HIGH PRESSURE OVER THE NORTHEAST
WILL BUILD SOUTHWEST ACROSS THE CENTRAL GULF COAST TODAY. THIS WILL
CONTINUE THE NORTHEAST WIND FLOW AND ALLOW DRIER AIR TO CONTINUE TO
FLOW INTO THE AREA. A DRIER AIRMASS AND THE INCREASING INFLUENCE
FROM HIGH PRESSURE SHOULD KEEP THE LOW CLOUDS FROM BECOMING AS
WIDESPREAD THIS MORNING...HOWEVER SOME LOWER CLOUDS ARE POSSIBLE
ALONG THE COAST AND OFFSHORE THIS MORNING. OTHERWISE...DRY
CONDITIONS WILL PREVAIL WITH ANY ISOLATED SHOWERS CONFINED TO WELL
OFFSHORE. TEMPERATURES WILL RUN IN THE LOW TO MID 80S. A DRIER
AIRMASS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW LOWS TONIGHT TO
FALL INTO THE LOW TO MID 60S WITH SOME UPPER 50S POSSIBLE ACROSS
NORTHERN ZONES.  /13

.LONG TERM (WEDNESDAY THROUGH NEXT TUESDAY)...THE GFS AND THE ECMWF
CONTINUE TO ADVERTISE THE TROUGH ALONG THE EASTERN SEABOARD TO
DEEPEN WITH A MORE DEEPLY REFLECTED LOW PROJECTED NEAR THE CAROLINA
COAST BY WEDNESDAY.  THIS PATTERN WILL BRING EVEN DRIER AIR DOWN
ACROSS OUR AREA TUESDAY THROUGH THURSDAY...WITH OVERNIGHT TEMPS
PROJECTED TO GET DOWN INTO THE LOWER/MID 50S OVER SEVERAL INLAND
COUNTIES BY WEDNEDAY NIGHT.  NORMALLY (GIVEN SUCH A DRY AIRMASS THIS
TIME OF YEAR) WE WOULD TEND TO GO A BIT ABOVE MOS GUIDANCE ON HIGH
TEMPS IN THE AFTERNOON...BUT THE GFS AND ECMWF BOTH SHOW A FAIR
AMOUNT OF MIXING WEDNESDAY AND THURSDAY WITH NORTHEAST WINDS AT 10
TO 15 MPH...SO WE WILL STAY FAIRLY CLOSE TO THE MAV/MEX MOS GUIDANCE
ON DAYTIME HIGHS THOSE DAYS.  POPS WILL BE NEAR ZERO WEDNESDAY
THROUGH FRIDAY GIVEN THE DEEPLY DRY AIRMASS...AND WE DONT BRING POPS
UP UNTIL LATE IN THE PERIOD (AROUND TUESDAY) WHEN THE LOW OVER THE
CAROLINAS STARTS TO LIFT OUT TO THE NORTHEAST AND A MIDLEVEL TROUGH
DEEPENS JUST WEST OF OUR AREA.  THE GFS AND ECMWF BOTH SHOW THIS
UPPER TROUGH TO THE WEST AND ALSO ADVERTISE DEEPER MOISTURE MOVING
INTO OUR AREA FROM THE SOUTHEAST BY NEXT TUESDAY.  /05

&&

.MARINE...HIGH PRESSURE CENTERED OVER THE NORTHEASTERN STATES MONDAY
AFTERNOON WILL RIDGE SLOWLY SOUTHWARD INTO THE SOUTHEASTERN STATES
THROUGH MIDWEEK. AS A RESULT...A MODERATE EAST TO NORTHEAST WIND
FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THURSDAY...
THEN GRADUALLY SUBSIDE ON FRIDAY. STRONGEST FLOW WILL BE TUESDAY
NIGHT INTO WEDNESDAY...WHEN WINDS REACH NEAR SMALL CRAFT ADVISORY
LEVELS. SEAS GENERALLY IN THE 2 TO 4 FOOT RANGE...BUT UP TO 4 TO 6
FEET TUESDAY NIGHT AND WEDNESDAY.  /13

&&

.AVIATION...PATCHY MVFR CONDITIONS ARE POSSIBLE THIS MORNING AT
THE TAF SITES. HOWEVER AN INCREASINGLY DRY AIRMASS AND BUILDING
HIGH PRESSURE WILL RESULT IN VFR CONDITIONS THROUGH MUCH OF THE
PERIOD.  /13

&&

.FIRE WEATHER...MODEL GUIDANCE CONTINUES TO DEEPEN A LOW PRESSURE
SYSTEM OFF THE CAROLINA COAST TUESDAY INTO WEDNESDAY...INCREASING
THE DRY NORTHEASTERLY TRANSPORT FLOW OVER OUR AREA THROUGH
MID-WEEK.  THE LATEST FORECAST WILL BRING RH VALUES DOWN INTO THE
MIDDLE 30S WEDNESDAY AFTERNOON...WITH LOWER 30S FORECAST IN THE RH
FIELDS BY THURSDAY AFTERNOON.  THERE IS THE POTENTIAL THAT THE
AIRMASS WILL BE A BIT DRIER THAN FORECAST FOR WEDNESDAY (WHICH
SOMETIMES HAPPENS IN THIS TYPE OF PATTERN)...SO WE FELT IT PRUDENT
TO POST THE FIRE WEATHER WATCH ACROSS THE WESTERN FLORIDA PANHANDLE
FOR WEDNESDAY GIVEN THE POTENTIAL OF RH VALUES DROPPING TO AROUND 33
PERCENT IN THE AFTERNOON WITH NORTHEAST WINDS 10 TO 15 MPH.  WE
DIDNT WANT TO SPLIT HAIRS BETWEEN COASTAL AND INLAND DUE TO THE
DEEPLY REFLECTED NORTHEASTERLY TRANSPORT FLOW ON WEDNESDAY...HENCE
THAT IS WHY WE INCLUDED THE ZONES ALONG THE COAST AS WELL.  THE
LOWER RH VALUES FOR THURSDAY SEEM A BIT MORE CERTAIN WITH MOST OF
THE GLOBAL MODEL GUIDANCE SUGGESTING A MUCH MORE DEEPLY REFLECTED
DRY AIRMASS ALONG THE CENTRAL GULF COAST REGION.  ANY SIGNIFICANT
RAIN CHANCES (BEYOND THE ISOLATED VARIETY ALONG THE COAST TODAY)
WILL PROBABLY NOT COME UNTIL TUESDAY OF NEXT WEEK.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  63  86  59 /  05  00  00  00
PENSACOLA   88  65  85  60 /  05  00  00  00
DESTIN      86  67  84  63 /  10  00  00  00
EVERGREEN   84  59  83  51 /  05  00  00  00
WAYNESBORO  86  59  84  53 /  05  00  00  00
CAMDEN      86  59  84  53 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

13/CULLEN
05/GARMON
Hazardous weather outlook, Sep 23, 5:00 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT TUE SEP 23 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-241200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT TUE SEP 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS OVER THE GULF COASTAL
WATERS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS OVER THE GULF COASTAL
WATERS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON WEDNESDAY
BEFORE DECREASING LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:21 AM CDTFire Weather WatchMOBWalton23 hr
Sep 23, 2:11 PM CDTFire Weather WatchMOBWalton24 hr

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.